Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS Milwaukee, WI

April 6, 2010Ozaukee County, Sheboygan County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 6, 2010, 9:26 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2010, 9:26 PM CDT (02:26 UTC)
Expired
Apr 6, 2010, 9:49 PM CDT
In force
23 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 79 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 9:29 PM CDTHAIL 0.252 Wsw West Bend, WIHAIL IN ASSOCIATION WITH HEAVY RAIN
Apr 6, 9:31 PM CDTHAIL 1West Bend, WINICKEL TO QUARTER SIZED HAIL. WIND GUSTS UP TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 5:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -204 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-204 m²/s²
0-3 km storm-relative helicity
552 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS53 KMKX 070226
SVRMKX
WIC089-117-131-070300-
/O.NEW.KMKX.SV.W.0007.100407T0226Z-100407T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...  
  FAR SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...         
  NORTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1000 PM CDT

* AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WEST BEND...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BEND AIRPORT AROUND 930 PM CDT.
  NEWBURG AROUND 935 PM CDT.
  FREDONIA...SAUKVILLE AND RANDOM LAKE AROUND 940 PM CDT.
  BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
  HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BOLTONVILLE...FILLMORE...WAUBEKA AND HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
      4331 8832 4351 8832 4361 8776 4360 8776
TIME...MOT...LOC 0225Z 257DEG 49KT 4342 8822
WIND...HAIL 60MPH 1.00IN

$$

WOOD
3 follow-up statements
446 
WWUS53 KMKX 070233
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT TUE APR 6 2010

WIC089-117-131-070300-
/O.CON.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-
933 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OZAUKEE...NORTHEASTERN WASHINGTON AND SOUTH CENTRAL SHEBOYGAN
COUNTIES UNTIL 1000 PM CDT...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST
BEND AIRPORT...OR NEAR WEST BEND...MOVING EAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREDONIA...SAUKVILLE AND RANDOM LAKE AROUND 940 PM CDT.
  BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
  HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WAUBEKA
AND HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
      4334 8813 4354 8812 4361 8776 4360 8776
TIME...MOT...LOC 0234Z 258DEG 52KT 4344 8807
WIND...HAIL 60MPH 1.00IN

$$

KUHLMAN
843 
WWUS53 KMKX 070239
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CDT TUE APR 6 2010

WIC131-070249-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
WASHINGTON WI-
939 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
      4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0239Z 258DEG 52KT 4345 8797

$$

WIC089-117-070300-
/O.CON.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-OZAUKEE WI-
939 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OZAUKEE AND SOUTH CENTRAL SHEBOYGAN COUNTIES UNTIL 1000 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEWBURG...OR 5 MILES NORTHWEST OF SAUKVILLE...MOVING EAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELGIUM AND PORT WASHINGTON AROUND 945 PM CDT.
  HARRINGTON BEACH STATE PARK AND CEDAR GROVE AROUND 950 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
      4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0239Z 258DEG 52KT 4345 8797
WIND...HAIL 60MPH 1.00IN

$$

KUHLMAN
992 
WWUS53 KMKX 070249
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CDT TUE APR 6 2010

WIC089-117-070259-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-100407T0300Z/
SHEBOYGAN WI-OZAUKEE WI-
949 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE AND SOUTH
CENTRAL SHEBOYGAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4357 8778 4352 8778 4347 8779 4336 8787
      4335 8803 4355 8803 4361 8776 4360 8776
TIME...MOT...LOC 0249Z 258DEG 52KT 4348 8777

$$

KUHLMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 2:53 PM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Apr 6, 2:53 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CDT TUE APR 6 2010

.SHORT TERM...

TONIGHT...FORECAST CONFIDENCE...MEDIUM.

SEVERE POTENTIAL CENTERS ON WHETHER STATIONARY FRONT ACROSS
NORTHERN ILLINOIS TO LOW NEAR SOUTHWEST IOWA MANAGES TO PUSH NORTH
AS A WARM FRONT. NAM KEEPS SOUTHERN WISCONSIN ON THE COOL SIDE
WITH LOW STRATUS AND RAIN COOLED AIR WITH EAST WINDS OFF LAKE
MICHIGAN. 12Z NAM FRONT REACHES NEAR ILLINOIS BORDER. AFTERNOON
SATELLITE IMAGES SHOW FRONT CREEPING NORTH AS SOUTHWEST SURFACE
WINDS SOUTH OF THE FRONT PICK UP WITH GUSTS TO 25 TO 30 KNOTS.
CLOUDS THINNING ALONG THE IL BORDER WITH SURFACE WARM FRONT JUST
SOUTH OF ROCKFORD. DEW POINTS POOLING IN THE LOWER TO MID 60S JUST
SOUTH OF THE WARM FRONT.

FORECAST SOUNDINGS AT ROCKFORD IL INDICATE SURFACE BASED
POTENTIAL IN ANY STORMS LATE THIS AFTERNOON AND EVENING WITH A
RATHER STRONG CAP AROUND 750 MB. CAPE NEAR 1200 J/KG WITH HELICITY
NEAR 200 EHI AROUND 1.5 AND LIFTED INDEX AT -4.3.

HELICITY ALONG WARM FRONT WILL BE HIGHER. HOWEVER FRONT MAY STAY A
LITTLE SOUTH AS LOW PRESSURE BASICALLY RIDES EAST NORTHEAST ALONG
THE CURRENT BOUNDARY. MODELS ALL KEEP LOW TRACKING ACROSS NORTHERN
ILLINOIS TONIGHT AND WEDNESDAY MORNING.

18Z DVN SOUNDING SHOWS A VERY STRONG CAP AROUND 750 MB WITH STRONG
DRYING ABOVE.

STRONG SURFACE INVERSION NORTH OF BOUNDARY. EVEN SO 12Z NAM
ELEVATED CAPE AT MILWAUKEE AROUND 1200 J/KG. WITH 2 THSD FT COLD
LAYER WIND AND TORNADO THREAT WOULD BE SOUTH ALONG THE BOUNDARY.
WET BULB ZERO HEIGHT OF 9 THSD FT IS LOW ENOUGH FOR LARGE HAIL
BEING PRIMARY SEVERE THREAT. 850 MB JET INCREASES THIS
AFTERNOON...BUT MAIN SOUTHWEST FLOW WOULD BE TO OUR SOUTH. STILL
ENOUGH 850 MB CONVERGENCE FOR MORE THUNDERSTORM DEVELOPMENT ACROSS
SOUTHERN WISCONSIN THIS EVENING AND TONIGHT...BEFORE SHIFTING MORE
TO THE SOUTHEAST AFTER 1 AM. THE INCREASING SOUTHWEST 850 MB FLOW
TO THE SOUTH WOULD TEND TOWARD ADVANCING THE STATIONARY FRONT A
LITTLE FARTHER NORTH THIS AFTERNOON.

NAM QPF NOT TOO HIGH FOR THIS AFTERNOON THROUGH TONIGHT SO WILL
STAY WITH ESF AND INDIVIDUAL RIVER WATCHES...RATHER THAN FLASH
FLOOD WATCH. 12Z ECMWF HAS MAX PRECIP ALONG SURFACE BOUNDARY
ACROSS NORTHERN ILLINOIS TONIGHT AND WEDNESDAY...WHILE GFS IS
FARTHER NORTH AND A LITTLE LESS...WITH NAM HAVING MAINLY MODERATE
AMOUNTS.

WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

SURFACE LOW MOVES INTO NORTHERN INDIANA DURING THE AFTERNOON WITH
SOUTHEAST WISCONSIN NEVER GETTING INTO THE WARM SECTOR.
CONTINUATION OF LOW CLOUDS WITH DEEP SATURATED RATHER STABLE COOL LAYER
BELOW 750MB. COLD AIR ADVECTION TAKES PLACE AS LOW MOVES OFF.
MODELS SEEM TO COOL THE BOUNDARY LAYER OFF A LITTLE TOO MUCH.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM.

ECMWF AND GFS BOTH TAKE THE UPPER TROUGH FROM WISCONSIN TO
MISSOURI AND PUSHES IT OVER THE GREAT LAKES REGION ON THURSDAY. EXPECT
SHOWERS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. STRONG COLD
AIR ADVECTION WEDNESDAY NIGHT...BUT EXPECT A WARM ENOUGH BOUNDARY
LAYER TO KEEP MUCH OF THE PRECIPITATION AS ALL LIQUID. WILL BRING
A MIX IN TOWARD FOND DU LAC AND SHEBOYGAN AREAS.

PREFER GFS/ECMWF PRECIP OVER THE NAM. NAM WOULD INDICATE ENOUGH
PRECIP FOR SOME SNOW ACCUMULATIONS WEDNESDAY NIGHT.

ENOUGH INSTABILITY FOR A SHOWER CHANCE INTO THURSDAY. WILL KEEP
SKIES MOSTLY CLOUDY AND LOWER MOS HIGHS.

.LONG TERM...

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM.
ECMWF AND GFS ARE SIMILAR WITH A WEAK UPPER RIDGE BY FRIDAY. THEN
A MORE ZONAL UPPER AIR PATTERN SATURDAY AND SUNDAY.

FORECAST CONCERN IS WEAK FRONT SAGGING INTO SOUTHERN WISCONSIN.
APPEARS MOISTURE IS LIMITED.

.MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM.
NEXT UPSTREAM SHORTWAVE IS A LITTLE QUICKER ON GFS...BUT HAS
TRENDED MORE TOWARD THE ECMWF. MAIN AFFECT OF THE SHORTWAVE WILL
BE BEYOND THE FORECAST PERIOD.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE
925MB/850MB FRONT THIS AFTERNOON. THAT FRONT WILL SLOWLY SWEEP DOWN
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN BETWEEN 23Z AND 06Z.
THAT BOUNDARY IS PROGGED TO SHIFT SOUTH OF THE WI BORDER BY EARLY
WED MORNING...BUT HAS THE POTENTIAL TO STALL OVER SE WI AND CONTINUE
TO BE THE FOCUS FOR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY EVENING. SEVERE...ELEVATED STORMS POSSIBLE WITH THE UPPER
FRONT THROUGH LATE TONIGHT...MAINLY WIND AND HAIL THREAT. SEE MAIN
DISCUSSION SECTION FOR MORE SEVERE INFORMATION.

THE SURFACE WARM FRONT IS STATIONED ACROSS FAR NORTHERN IL AND MAY
GET AS FAR NORTH AS THE WI/IL BORDER EARLY THIS EVENING BEFORE GOING
BACK SOUTH. WINDS EXPECTED TO STAY EAST TO NORTHEAST TONIGHT INTO
WED AT TAF SITES EXCEPT ENW. ENW WILL BE SOUTHEAST FOR A TIME LATE
THIS AFTERNOON THROUGH MIDNIGHT...AND THEN SHIFT BACK NORTHEAST AS
THE FRONT SHIFTS BACK SOUTH.

RECENT RAIN OVER LAKE MICHIGAN CAUSING AREAS OF FOG OVER THE LAKE.
FOG ADVECTING INLAND AT MKE AND OCCASIONALLY AS FAR AS UES AND ENW
DUE TO THE E/NE WINDS. LIFR/IFR CONDITIONS WILL LIKELY CONTINUE ALL
NIGHT AND ALL DAY WEDNESDAY. TEMPORARY IMPROVEMENT IS POSSIBLE IN
AREAS OF MODERATE RAIN. CIGS/VSBYS COULD IMPROVE TO MVFR BY LATE WED
AFTERNOON/EVENING.

&&

.MARINE...NORTH TO NORTHEAST WINDS WILL INCREASE TONIGHT...BUT
STABLE LAKE WILL KEEP STRONGEST WINDS FROM MIXING DOWN TO SFC. THEN
COLDER AIR WILL MOVE IN BY LATE WED MORNING...ALLOWING THOSE
STRONGER WINDS TO MIX DOWN TO THE LAKE. SMALL CRAFT ADVY CONDITIONS
POSSIBLE WED AFTERNOON THROUGH FRIDAY WITH STRONG NORTHERLY WINDS
AND GUSTS. STAY TUNED FOR POSSIBLE SMALL CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...13/MRC
Hazardous weather outlook, Apr 6, 3:58 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT TUE APR 6 2010

WIZ046-047-051-052-056>060-062>072-072100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
WISCONSIN TONIGHT. A STRONG WARM FRONT ACROSS NORTHERN ILLINOIS
ASSOCIATED WITH LOW PRESSURE MOVING ACROSS SOUTHERN IOWA INTO
NORTHERN ILLINOIS WILL FOCUS NUMEROUS SHOWERS AND THUNDERSTORMS
ALONG AND NORTH OF THE FRONT.

LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN HAZARDS
ACROSS SOUTHERN WISCONSIN TONIGHT. AN ISOLATED TORNADO IS ALSO
POSSIBLE...MAINLY IN THE COUNTIES BORDERING ILLINOIS THIS EVENING.

LOCALIZED FLOODING IS ALSO POSSIBLE. MOST LARGER RIVER SYSTEMS
SHOULD SEE MODERATE RISES...BUT SOME SMALL RIVERS AND STREAMS MAY
EXCEED FLOOD STAGE FOR A TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY...BUT
SEVERE STORMS ARE NOT EXPECTED ON WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT.

LMZ643>646-072100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW MAY BE SEVERE. NORTHEAST
WINDS MAY APPROACH SMALL CRAFT CONDITIONS...ALONG WITH HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET WEDNESDAY THROUGH
THURSDAY...AS STRONG NORTHERLY WINDS BEHIND A COLD FRONTAL PASSAGE
CREATE WAVES ABOVE 4 FEET.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 6, 8:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT TUE APR 6 2010

WIZ057-058-063-070200-
COLUMBIA-DANE-DODGE-
831 PM CDT TUE APR 6 2010

...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST DANE COUNTY INTO
SOUTHEAST COLUMBIA AND WESTERN DODGE COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WINDSOR...MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  EAST BRISTOL...       DEANSVILLE...         OTSEGO...
  DOYLESTOWN...         DANVILLE...           FALL RIVER...
  COLUMBUS...           SOUTH BEAVER DAM...   LEIPSIG...
  REESEVILLE...         LOWELL...             MINNESOTA JUNCTION...
  ASTICO...             JUNEAU DODGE AIRPORT...
  JUNEAU...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KUHLMAN
Local storm report, Apr 6, 8:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       WEST BARABOO            43.48N 89.77W
04/06/2010  M1.25 INCH       SAUK               WI   OTHER FEDERAL

            AUTOMATED RAIN GAUGE MEASURED 1.25 INCHES OF RAIN FROM
            715 TO 745 PM CDT.

&&

SEARS
Local storm report, Apr 6, 8:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             1 ENE SUN PRAIRIE       43.19N 89.21W
04/06/2010  M0.25 INCH       DANE               WI   TRAINED SPOTTER

            HAIL WITH INITIAL RAIN BURST, LASTED ABOUT ONE MINUTE.

0836 PM     HAIL             W SUN PRAIRIE           43.18N 89.23W
04/06/2010  E0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

SEARS
Local storm report, Apr 6, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             REESEVILLE              43.31N 88.85W
04/06/2010  E0.75 INCH       DODGE              WI   LAW ENFORCEMENT

            ESTIMATED DIME TO QUARTER SIZE HAIL.

0859 PM     HAIL             LOWELL                  43.34N 88.82W
04/06/2010  E0.88 INCH       DODGE              WI   TRAINED SPOTTER

            RANGING FROM PEA TO NICKEL SIZE, STILL INCREASING IN SIZE
            AT PRESENT MOMENT

&&

SEARS
Local storm report, Apr 6, 9:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             BEAVER DAM              43.46N 88.84W
04/06/2010  M0.50 INCH       DODGE              WI   TRAINED SPOTTER

&&

SEARS
Local storm report, Apr 6, 9:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             BEAVER DAM              43.46N 88.84W
04/06/2010  M0.50 INCH       DODGE              WI   TRAINED SPOTTER

CORRECTED OBSERVED TIME.

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk37 min
Apr 6, 8:57 PM CDTSevere Thunderstorm WarningMKXDodge, Washington33 min
Apr 6, 9:05 PM CDTSpecial Marine WarningMKX85 min
Apr 6, 9:14 PM CDTSmall Craft AdvisoryMKX22 hr
Apr 7, 4:30 AM CDTGale WarningMKX29 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.